I had sinusitis problem then i went to doctor. He prescribed "Levofloxacin(500mg fow 2 week)" and "Fexofenadine Hcl(120mg for 1 month)" and one nasal drop of "Oxymetazoline HCL(.05% for 2 week)" and one nasal spry "Fluticasone Propionate Bp(50mcg for 1 month)".I took 2 "Levofloxacin" in 2 days. I was taking these medicines and after on that night of starting my medicines i cant sleep.. I even tried to sleep the whole day but i cant... Previously about 20 days ago i took "Renamycin" for 2 months.My doctor is not available now and it is not possible to go to a doctor within 4 or 5 days.Now What should i do now?? .. Please give me some advice... I cant sleep. What should i do now??
Levofloxacin may cause Insomnia in some sensitive individuals. If the condition does not improve even after two-three days, you may stop taking levofloxacin and consult your Physician As soon as possible. It is better not to use Oxymetazoline for more than a Week.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.